# SDR ASOA2014112411732

- Difficulty date: October 27, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,076 hours, 20,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FLOORBEAM HAS CORROSION AT BS 280.  R & R FLOORBEAM ANGLE IAW SRM 51-42-06-001-001-A01, 51-40-11-001-0001-A01, 51-42-21-001-001-A01.
